# SDR HEEA085074

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,140 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 4011001
- Part serial: 170
- Condition: Fluctuates
- Location: Triple Oil Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE INDICATOR FLUCTUATED INTERMITTENTLY IN FLIGHT.
